# SDR SA06073

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN-ROUTE, ON TAKE-OFF, CREW NOTICED AN ODOR THROUGHOUT THE AIRCRAFT.  THE ODOR DISSIPATED DURING THE CLIMB, BUT CAME BACK DURING DESCENT.  THE ODOR, ONCE AGAIN, DISSIPATED AFTER THE APU BLEED WAS TURNED ON DURING TAXI.  THE FLIGHT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OIL AT THE HP VALVE OF THE LT ENGINE.  THE LT ENGINE WAS BORESCOPED.  NO FAULTS WERE FOUND.  THE LT ENGINE WAS RUN AND THE ECS SYSTEM WAS DECONTAMINATED.  NO PROBLEMS WERE NOTED.  OK FOR SERVICE.
